On industry equilibrium under uncertainty
Jacques Dreze and
Eytan Sheshinski
Journal of Economic Theory, 1984, vol. 33, issue 1, 88-97
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(84)90042-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On industry equilibrium under uncertainty (1984)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:33:y:1984:i:1:p:88-97
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().